# SDR CA060207005

- Difficulty date: February 7, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 305A
- Aircraft time: 4,331 hours
- Engine: Cont O47011
- Propeller: Mcauly 1A200*
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: 0641124
- Condition: Cracked
- Location: Mlg
- Part time: 4,331 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A STRUCTURAL INSPECTION, A CRACK WAS FOUND IN RADIUS OF PART WHERE THE CYLINDER PORTION MEET THE BLOCK WHERE THE BOLTS ARE. BOTH AXLES (QTY 2) WERE CRACKED. ONE WAS VERY EASY TO SEE. THE OTHER APPEARED UNDER LIQUID PENETRANT. PARTS HAVE BEEN REPLACED BY NEW PARTS.  DND HAVE A SPECIAL INSPECTION ON THAT PART FOR THE MFG OPERATED BY THE MILITARY. SOME WERE FOUND WITH CRACKED AXLES 3 YEARS AGO. (TC NR 20060207005)
